# SDR ASOA20130603081

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 28,614 hours, 21,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 94292
- Condition: Discharged
- Location: Emergency Light
- Part time: 15,934 hours, 12,770 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE EMERGENCY EXIT INDICATORS WERE FOUND TO BE INOPERATIVE.  MX R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
